# SDR 2010FA0001248

- Difficulty date: December 16, 2010
- Submitted: December 16, 2010
- Operation: General aviation
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- Aircraft time: 58,993 hours, 21,596 cycles
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR LIGHT INOP. (EMERGENCY EXIT SLIDE LIGHT)
